# SDR SWAA2024092337635

- Difficulty date: September 14, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,654 hours, 6,019 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OUT OF RIG. DOOR DOSE NOT CLOSE CORRECTLY FROM THE INSIDE.<[01] ADJUSTED FSD IAW AMM 52-41-00-820-801-MAX;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
